Some partition on uniform structure of BE-algebras

Maliwan Phattarachaleekul


In this paper, we investigate some relation on a uniform structure of BE-algebras X. Then we prove that for a filter F of X, the set {UF[x] | x∈X} is a partition of X.

Full Text: PDF

Published: 2021-11-10

How to Cite this Article:

Maliwan Phattarachaleekul, Some partition on uniform structure of BE-algebras, J. Math. Comput. Sci., 11 (2021), 8415-8421

Copyright © 2021 Maliwan Phattarachaleekul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS